On a class of non-linear integral equations. (English) Zbl 0092.10903

Full Text: DOI EuDML


[1] Dolph, C. L.: Nonlinear integral equations of the Hammerstein type. Trans. Amer. Math. Soc.66, 289-307 (1949). · Zbl 0036.20202
[2] Golomb, M.: Zur Theorie der nichtlinearen Integralgleichungen. Math. Z.39, 45-75 (1935). · JFM 60.0319.01
[3] Hammerstein, A.: Nichtlineare Integralgleichungen nebst Anwendungen. Acta Math.54, 117-176 (1930). · JFM 56.0343.03
[4] Iglisch, R.: Existenz- und Eindeutigkeitss?tze bei nichtlinearen Integralgleichungen. Math. Ann.108, 161-189 (1933). · JFM 59.0401.01
[5] Krasnosel’skii, M. A.: Some problems of nonlinear analysis. Uspehi Mat. Nauk (N. S.)9, no. 3 (61), 57-114 (1954).
[6] Amer. Math. Soc. Translations, Ser. 2,10, 57-114 (1958).
[7] Moore, R. A., andZ. Nehari: Non-oscillation theorems for a class of non-linear differential equations. Trans. Amer. Math. Soc.93, 30-52 (1959). · Zbl 0089.06902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.